# SDR QMLA2024051720052

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N101HF
- Make and model: Bell 407
- Aircraft serial: 53463
- Aircraft time: 8,632 hours
- Engine: Allsn 250C47B
- Engine time: 3,133 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MED CREW DETECTED A FUEL SMELL COMING FROM THE AIR CONDITIONING VENTS IN THE CABIN WHILE FLYING. AIRCRAFT IS CURRENTLY OUT OF SERVICE FOR TROUBLESHOOTING THIS FUEL SMELL.   SUP INFO: INSPECTED AIRCRAFT AND PERFORMED A CHECK FLIGHT FOR ONE HOUR. FOUND NO EVIDENCE OF FUEL OR FOREIGN SMELLS. UNABLE TO DUPLICATE
